• question-icon

    Suggest treatment for swollen feet and ankles

default
Posted on Tue, 1 Aug 2017 in Medicines and Side Effects
Question: I have diabetes II and neuropathy. Having real issues with swollen feet and ankles. I've tried epsom salt and drink more water and soaking in tonic water. Think it's edema. Other any recommendations? Thank you.

I take Losartan, Metformin, Atvatastatin, and wonder if they cause this severe swelling.
doctor
Answered by Dr. Ivo Ditah 2 hours later
Brief Answer:
None of your medications can cause swelling of the legs!

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about these swollen legs. This is certainly not caused by any of your medications. To review further so as to offer a comprehensive and personalized guidance, I will like to obtain an image of your legs and review. Before taking the image, press on a swollen part for 2-3seconds and capture with the lens for upload.

To upload an image, simply click on the link to upload a file and follow the instructions. If this proves difficult, please send the image by mail to YYYY@YYYY and request that the image should be uploaded to your query.

I do promise to get back to you with more insights and helpful recommendations as soon as the requested information gets here.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3922 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Metformin

doctor1 MD

I have been through chemo the last year. Have finished 1 1/2 months ago. Doctors had taken me off all meds in the beginning. Reintroduced me to one...

doctor1 MD

I have been Armour Thyroid 3 grain for several years and recently (December) started taking metformin 500mg /extended release three times per day....

doctor1 MD

dear doctor,i m diagnosed with pcod along with hypothyroidism with high homocysteine level .For treating secondary infertility,i m taking oosure...

doctor1 MD

HI I am taking Metformin and since I started taking it my hands and feet are very cold...I should say since I started taking 3 pills a day....I...

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not...

doctor1 MD

My Father has been gone through the medical health check-up.I need your input over the attached reports.Mainly i want to know the health of the...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ivo Ditah
  • Q - What causes enlarged heart?

  • Q - What causes spotting after having sex?

  • Q - Suggest side effects of Premarin

  • Q - Suggest treatment for recurrent urinary tract infection

  • Q - Can Wimpat,Keppra and Lamictal be taken when BP is high?

  • Q - When can orgasm be experienced after a total hystorectomy?

  • Q - Is tremination of pregnancy at after 26 weeks advisable?

  • Q - What causes swelling at the injection site?

  • Q - Suggest treatment for Angioma

  • Q - What causes chronic Idiopathic thrombocytopenic purpura?

backtotop2